Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 369, Number 9

The quasispecies regime for the simple genetic algorithm with ranking selection
Raphaël Cerf.
Trans. Amer. Math. Soc. 369 (2017), 6017-6071
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3660212
On the regularity of CR mappings between CR manifolds of hypersurface type
S. Berhanu and Ming Xiao.
Trans. Amer. Math. Soc. 369 (2017), 6073-6086
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3660213
On the fractional Lane-Emden equation
Juan Dávila, Louis Dupaigne and Juncheng Wei.
Trans. Amer. Math. Soc. 369 (2017), 6087-6104
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3660214
Preserving positivity for rank-constrained matrices
Dominique Guillot, Apoorva Khare and Bala Rajaratnam.
Trans. Amer. Math. Soc. 369 (2017), 6105-6145
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3660215
Dynamics of infinitely generated nicely expanding rational semigroups and the inducing method
Johannes Jaerisch and Hiroki Sumi.
Trans. Amer. Math. Soc. 369 (2017), 6147-6187
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3660216
Magnus embedding and algorithmic properties of groups $F/N^{(d)}$
Funda Gul, Mahmood Sohrabi and Alexander Ushakov.
Trans. Amer. Math. Soc. 369 (2017), 6189-6206
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3660217
Quadratic equations in hyperbolic groups are NP-complete
Olga Kharlampovich, Atefeh Mohajeri, Alexander Taam and Alina Vdovina.
Trans. Amer. Math. Soc. 369 (2017), 6207-6238
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3660218
Stability results for sections of convex bodies
M. Stephen and V. Yaskin.
Trans. Amer. Math. Soc. 369 (2017), 6239-6261
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3660219
A convergence to Brownian motion on sub-Riemannian manifolds
Maria Gordina and Thomas Laetsch.
Trans. Amer. Math. Soc. 369 (2017), 6263-6278
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3660220
On birational geometry of the space of parametrized rational curves in Grassmannians
Atsushi Ito.
Trans. Amer. Math. Soc. 369 (2017), 6279-6301
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3660221
On the Sato-Tate conjecture for non-generic abelian surfaces
Christian Johansson; with an appendix by Francesc Fité.
Trans. Amer. Math. Soc. 369 (2017), 6303-6325
Abstract, references and article information
Full-text PDF
MathSciNet review: 3660222
Uniform analytic properties of representation zeta functions of finitely generated nilpotent groups
Duong H. Dung and Christopher Voll.
Trans. Amer. Math. Soc. 369 (2017), 6327-6349
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3660223
On Kakeya-Nikodym type maximal inequalities
Yakun Xi.
Trans. Amer. Math. Soc. 369 (2017), 6351-6372
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3660224
A universal divergence rate for symmetric Birkhoff Sums in infinite ergodic theory
Zemer Kosloff.
Trans. Amer. Math. Soc. 369 (2017), 6373-6388
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3660225
Characterisation theorem for best polynomial spline approximation with free knots
Nadezda Sukhorukova and Julien Ugon.
Trans. Amer. Math. Soc. 369 (2017), 6389-6405
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3660226
An insight into the description of the crystal structure for Mirković-Vilonen polytopes
Yong Jiang and Jie Sheng.
Trans. Amer. Math. Soc. 369 (2017), 6407-6427
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3660227
Almost-isometry between the Teichmüller metric and the length-spectrum metric on reduced moduli space for surfaces with boundary
L. Liu, H. Shiga, W. Su and Y. Zhong.
Trans. Amer. Math. Soc. 369 (2017), 6429-6464
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3660228
On the explicit Torsion Anomalous Conjecture
S. Checcoli, F. Veneziano and E. Viada.
Trans. Amer. Math. Soc. 369 (2017), 6465-6491
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3660229
Theory spectra and classes of theories
Uri Andrews, Mingzhong Cai, David Diamondstone, Steffen Lempp and Joseph S. Miller.
Trans. Amer. Math. Soc. 369 (2017), 6493-6510
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3660230
Conformal dimension and boundaries of planar domains
Kyle Kinneberg.
Trans. Amer. Math. Soc. 369 (2017), 6511-6536
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3660231
Stable and unstable Einstein warped products
Klaus Kröncke.
Trans. Amer. Math. Soc. 369 (2017), 6537-6563
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3660232
Self-shrinkers to the mean curvature flow asymptotic to isoparametric cones
Po-Yao Chang and Joel Spruck.
Trans. Amer. Math. Soc. 369 (2017), 6565-6582
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3660233
Boundary Harnack inequality for the linearized Monge-Ampère equations and applications
Nam Q. Le.
Trans. Amer. Math. Soc. 369 (2017), 6583-6611
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3660234
Sphere bundles with $1/4$-pinched fiberwise metrics
Thomas Farrell, Zhou Gang, Dan Knopf and Pedro Ontaneda.
Trans. Amer. Math. Soc. 369 (2017), 6613-6630
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3660235
Relative Donaldson-Thomas theory for Calabi-Yau 4-folds
Yalong Cao and Naichung Conan Leung.
Trans. Amer. Math. Soc. 369 (2017), 6631-6659
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3660236
A warped product version of the Cheeger-Gromoll splitting theorem
William Wylie.
Trans. Amer. Math. Soc. 369 (2017), 6661-6681
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3660237
Polish groupoids and functorial complexity
Martino Lupini; with an appendix by Anush Tserunyan.
Trans. Amer. Math. Soc. 369 (2017), 6683-6723
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3660238
Cohomology of uniserial $p$-adic space groups
Antonio Díaz Ramos, Oihana Garaialde Ocaña and Jon González-Sánchez.
Trans. Amer. Math. Soc. 369 (2017), 6725-6750
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3660239
The densest matroids in minor-closed classes with exponential growth rate
Jim Geelen and Peter Nelson.
Trans. Amer. Math. Soc. 369 (2017), 6751-6776
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3660240
Corrigendum to “Local Dirichlet forms, Hodge theory, and the Navier-Stokes equations on topologically one-dimensional fractals”
Michael Hinz and Alexander Teplyaev.
Trans. Amer. Math. Soc. 369 (2017), 6777-6778
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3660241